# SDR USAASA02055

- Difficulty date: June 12, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE RIGHT EMERGENCY POWER SUPPLY UNIT WAS FOUND TO REQUIRE REPLACEMENT.  MAINTENANCE REPLACED THE RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY.  OPERATIONALLY CHECKED OK.  (M)
